UM  > 科技學院  > 數學系
On Schatten p-norms of commutators
Che-Man Cheng; Chunyu Lei
2015-11-01
Source PublicationLinear Algebra and Its Applications
ISSN0024-3795
Volume484Pages:409-434
Abstract

For any odd integer d ≥ 3, we determine the sharpest constant Cp,q,r such that ||XY - YX||p ≤ Cp,q,r ||X||q||Y||r for all X,Y ∈ Md, where Md denotes the set of all d x d complex matrices, ||·||p, 1 ≤ p ≤ ∞, denotes the Schatten p-norm on Md, and 1 ≤ p,q,r ≤ ∞ satisfy 1/p > 1/q + 1/r. This is a continuation of the study of the problem considered in Wenzel and Audenaert (2010).

KeywordCommutator Norm Inequality Schatten P-norm
DOIhttps://doi.org/10.1016/j.laa.2015.07.009
URLView the original
Indexed BySCI
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000360948100021
全文获取链接
引用统计
被引频次[WOS]:3   [WOS记录]     [WOS相关记录]
Document TypeJournal article
专题DEPARTMENT OF MATHEMATICS
Corresponding AuthorChe-Man Cheng
AffiliationDepartment of Mathematics, University of Macau, Macao, China
First Author AffilicationUniversity of Macau
Corresponding Author AffilicationUniversity of Macau
推荐引用方式
GB/T 7714
Che-Man Cheng,Chunyu Lei. On Schatten p-norms of commutators[J]. Linear Algebra and Its Applications,2015,484:409-434.
APA Che-Man Cheng,&Chunyu Lei.(2015).On Schatten p-norms of commutators.Linear Algebra and Its Applications,484,409-434.
MLA Che-Man Cheng,et al."On Schatten p-norms of commutators".Linear Algebra and Its Applications 484(2015):409-434.
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
Google Scholar
中相似的文章 Google Scholar
[Che-Man Cheng]的文章
[Chunyu Lei]的文章
Baidu academic
中相似的文章 Baidu academic
[Che-Man Cheng]的文章
[Chunyu Lei]的文章
Bing Scholar
中相似的文章 Bing Scholar
[Che-Man Cheng]的文章
[Chunyu Lei]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。